A characterization of hyperbolic rational maps - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Inventiones Mathematicae Année : 2011

A characterization of hyperbolic rational maps

(1) , (2)
1
2

Résumé

We give a topological characterization of rational maps with disconnected Julia sets. Our results extend Thurston’s characterization of postcritically finite rational maps. In place of iteration on Teichmüller space, we use quasiconformal surgery and Thurston’s original result.

Mots clés

Dates et versions

hal-03031584 , version 1 (30-11-2020)

Identifiants

Citer

Guizhen Cui, Lei Tan. A characterization of hyperbolic rational maps. Inventiones Mathematicae, 2011, 183 (3), pp.451 - 516. ⟨10.1007/s00222-010-0281-8⟩. ⟨hal-03031584⟩
8 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More